Vol. 92, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
bo-resolutions

Mark Mahowald

Vol. 92 (1981), No. 2, 365–383
Abstract

This paper considers the Adams-Novikov type spectral sequence with bo as the spectrum. The action of the generator of π8bo in the spectral sequence is completely determined. The result is a complete determination of the v1-periodic homotopy of the stable sphere.

Mathematical Subject Classification 2000
Primary: 55Q45
Secondary: 55P42
Milestones
Received: 22 December 1978
Published: 1 February 1981
Authors
Mark Mahowald
Department of Mathematics
Northwestern University
Evanston IL 60208
United States
http://www.math.northwestern.edu/people/emeritiProfiles/mark.mahowald.html